# SDR IXXA090056O

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,863 hours, 26,439 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Lack Of Lube
- Location: Nlg
- Part time: 99,863 hours, 26,439 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF FROM KLRD THE NOSE WHEEL CONTROL DID NOT RESPOND TO CONTROL WHEEL OR RUDDER. THE CREW ABORTED TAKEOFF AND RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT. MAINTENANCE LUBRICATED NOSE GEAR SREERING SYSTEM. OPERATIONAL CHECK GOOD IAW DACO DC8 MAINTENANCE MANUAL 32-50-0. AIRCRAFT WAS RETURNED TO SERVICE.
